# SDR CA151031007

- Difficulty date: October 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B300
- Engine: Pwa PT6A60A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing Cage
- Condition: Failed
- Location: Csu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) AIRCRAFT WAS IN CRUISE THE CREW OBSERVED INTERMITTENT REDUCTION GEAR BOX CHIP DETECTOR LIGHT.  CREW DIVERTED, AN UNEVENTFUL LANDING WAS COMPLETED. THE TROUBLESHOOTING REVEALED PROPELLER GOVERNOR, CSU BEARING CAGE PIECES WERE FOUND ON CHIP DETECTOR POLES.
